• question-icon

    Suggest treatment for kidney stones

default
Posted on Mon, 17 Jul 2017 in Urinary and Bladder Problems
Question: Hello Doc,

My relative had complain of stones in her kidney. She was being operated for the same a month back.After operation the doctor had inserted a stent also.

After few days of operation she had complain of pain in stomach.The pain in stomach is still continues since 15-20 days.
plz go through the attached reports and suggest.

Regards,
xxxxx
doctor
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
Could be due to UTI.

Detailed Answer:
hello
Thanks for query .

Your relative who was detected to have impacted stone in Rt upper ureter has undergone endoscopic surgery 2 months back and a D.J stent was placed in Rt renal unit after successful fragmentation of stone by laser energy .

Since her recent Ultrasound Scanning has been reported to be normal and assuming that the stent has been removed the pain she had now is most likely to be due to infection which commonly occurs due to liberation of bacteria situated in the (nedus) center of the stone or inflammation of ureter (Ureteritis) secondary to foreign body reaction to stent . I would suggest to get urine culture and sensitivity done to trace out organisms and their sensitivity pattern so that you can start taking appropriate antibiotic as per culture report .

Till then take anti inflammatory medication like Diclofenac and antibiotic like Ciprofloxacin twice daily .

Ensure she drinks more water .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10188 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Ciprofloxacin

doctor1 MD

I have a bad/cold flu for the last few days and I am scheduled to have rhinoplasty a week from tommrorow. I also am taking cipro for a urinary...

doctor1 MD

hi dr. my husband about 1 month ago to be exact was diagnosed with prostitas he was on Co-ciprofloxacin 500mg for 10 days finished the meds and...

doctor1 MD

I am 23 years old. I started having testicular pain around Christmas '10 and on 12/31 went to the doctor and was diagnosed with a UTI and...

doctor1 MD

I have recently been taken off triple therapy for hep c because I ve developed ascites , for prevention of this becoming infected the Hospial have...

doctor1 MD

Hello Doctor, My baby is 10 days old and having a white discharge from left eye and rashes of red patches with white in the middle on body. What...

doctor1 MD

Bottom eye lids swollen, tender to the touch and when I blink. Skin under eye is swollen and pinkish in color. When bottom eye lids are pulled away...

doctor1 MD

My husband, 85 yrs old, has experienced chills . The same problem as several times before when he had bladder infections. He takes 1 Ciprofloxacin...

Get personalised answers from verified doctor in minutes across 80+ specialties

186 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. P. T. Patil
  • Q - Have stomach pain, fever and loose stool. On omniprzole and ciplox. Any...

  • Q - Have had cyst removed from lips and noticed rigidness. Will it cure on...

  • Q - On medication for BP, body pain and frequent urination. Getting weakness...

  • Q - Having pain in testicle and noticed dark skin on it. What to do?

  • Q - Took medication for neurological problem and never had a desire for...

  • Q - Experiencing prolonged menstrual periods. What to do?

  • Q - Have increase frequency and urgency of urination. Any treatment?

  • Q - Why does my penis look small when not erect?

  • Q - Having on and off mouth ulcer. What is causing this and how to get rid...

  • Q - Noticed movable lump on the side of abdomen. What could it be?

backtotop2